# SDR UALA2008112506661

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 65,110 hours, 18,914 cycles
- Engine: Pwa PW2037
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 211734220
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU INOP.  CAUSE WAS FOUND TO BE THE APU CONTROLLER.  THIS PART HAS BEEN CHRONIC AND HAS A LONG HISTORY OF NFF.
